MAUDE Adverse Event Report: ENCORE MEDICAL L.P. PS KNEE; INSERT, POSTERIOR STABILIZED, SERIES 500, SIZE6 13MM CM

ENCORE MEDICAL L.P. PS KNEE; INSERT, POSTERIOR STABILIZED, SERIES 500, SIZE6 13MM CM
Model Number 360-13-506
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/08/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the poly becoming loose.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to loose poly.The actual length of in-vivo for the item listed is unknown as the original surgery date was not provided or could be established.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhr) was not conducted since the item and or lot number was not provided or determined during the complaint evaluation.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.Given the limited information, extensive search for an invoice of the previous surgery produced no results.Should additional information become available this investigation will be re-opened for further evaluation.The root cause of this complaint was a revision surgery due to loose poly.Inventory containment is not required since there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
PS KNEE
Common Device Name
INSERT, POSTERIOR STABILIZED, SERIES 500, SIZE6 13MM CM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7630151
Report Number1644408-2018-00609
Device Sequence Number1861445
Product Code JWH
UDI-Device Identifier00888912116411
UDI-Public(01)00888912116411
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K933539
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number360-13-506
Device Catalogue Number360-13-506
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/08/2018
Supplement Date Received by Manufacturer06/29/2018
Initial Report FDA Received Date06/22/2018
Supplement Report FDA Received Date06/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR